Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Dizziness, anal abscess, soreness and abscess in throat. Is this a contageous infection?

User rating for this question
Excellent
Answered by

Gastroenterologist, Surgical
Practicing since : 1984
Answered : 922 Questions
Question
I need help, i have an anal abscess that i have had for over 3the months, then two weeks ago i developed small abscess in my throat now everything i eat taste funny and i am having long periods of dizziness. No nausea or vomiting, no tooth infections, but my throat is extremely sorer. Do i need to be concerned that thiese infections have spread somewhere else?
Posted Mon, 21 May 2012 in Infections
 
 
Answered by Dr. Ajit Naniksingh Kukreja 42 minutes later
Hi

Thanks for posting your query

An anal abscess for three months could be a fistula ?
Why don't you go for a perianal ultrasound and a Culture report of the pus ?

Ideally the throat infections and perianal infections are of different origin, throats are usually areobic and perianal mixed but mostly anerobic

Your concern should be getting them treated by appropriate antibiotics rather than being concerned if it has spread or not

A complete blood count will be suggestive of existing infection

Hope this helps
Am available for any followup queries
If there are no further doubts, do accept this reply and rate it

Get Well Soon
Above answer was peer-reviewed by
 
Follow-up: Dizziness, anal abscess, soreness and abscess in throat. Is this a contageous infection? 53 minutes later
What about the salty /funny taste in my mouth that seems to burn my mouth when i eat and sore throat and long periods of dizziness that just started. These last few symptoms started all at the same time and within the last few days.i was thinking allergic reaction but i have been on my meds for well over 32hrs the with no problems. I am and have been on 5 different antibiotics all with one result, a yeast infection but no improvement on the abscess areas. I just keep developing more problems and no answers. I only have two days left on my meds.
 
 
Answered by Dr. Ajit Naniksingh Kukreja 7 hours later
Hi

Thanks for your followup

Your information suggests that you have been a victim of opportunistic infections, these develop when the antibiotics destroy the normal healthy bacteria also

Yeast/Fungus are common examples of the same

Treating with a specific medication after culture report according to sensitivity should be one option

Repeated gargles with oral povidone iodine would be of help in controlling the sepsis and also altering the taste

A Capsule Of Vitamin BComplex and a tablet of Vit C would improve the immunity to infections

Just do not take any more medicines till you get a proper sensitivity report

Hope this helps
Am available for any followup queries
If there are no further doubts, do accept this reply and rate it

Get Well Soon
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor